Punjab University Journal of Mathematics
 
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
  ISSN-1016-2526  
Frequency: Monthly  
 
 
   
 
 

Editorial Board
 
 

 
 
Editor in Chief
Muhammad Akram, Department of Mathematics, University of the Punjab, Lahore- Pakistan.

Managing Editor
Muhammad Zaeem Ul Haq Bhatti, Department of Mathematics, University of the Punjab,
Lahore- Pakistan.


Advisory Board

Saied Abbasbandy
, Department of Applied Mathematics, Faculty of Sciences, Imam Khomeini International University, Qazvin, Iran

Ismat Beg, Center for Mathematics and Statistical Science, Lahore School of Economics, Lahore- Pakistan.

Wieslaw Dudek, Faculty of Pure and Applied Mathematics, Wroclaw
University of Science and Technology Wyb. Wyspianskiego 27, 50-370
Wroclaw, Poland

Malik Zawwar Hussain, Ex-Chairman Department of Mathematics,
University of the Punjab, Lahore-Pakistan

Young Bae Jun, Department of Mathematics Education, Gyeongsang National University, Jinju 52828, Korea.

Cengiz Kahraman, Department of Industrial Engineering, Istanbul University , Macka, 34367, Istanbul, Turkey

Abdul Qayyum M. Khaliq, Department of Mathematical Sciences, Middle Tennessee State University, Murfreesboro, TN 37132, USA.

Shoaib Ud Din, Ex-Chairman Department of Mathematics, University of the Punjab, Lahore-Pakistan

Muhammad Sharif, Ex-Chairman Department of Mathematics, University of the Punjab, Lahore-Pakistan

Shahid S. Siddiqi, Ex-Chairman Department of Mathematics, University of the Punjab, Lahore-Pakistan

Hari M. Srivastava, Department of Mathematics and Statistics, University of Victoria, Victoria, British Columbia V8W 3P4, Canada


Associate Editors

Haydar. Akca, Department of Applied Sciences and Mathematics, College of Arts and Sciences, Abu Dhabi University, P.O. Box 59911, Abu Dhabi, UAE.

Ghazala Akram, Department of Mathematics, University of the Punjab, Lahore- Pakistan.

Imran Aziz, Department of Mathematics, University of Peshawar, Pakistan.


Dumitru Baleanu, Department of Mathematics, Cankaya University, Ankara, 06790 Turkey.

Metin Basarir, Department of Mathematics, Sakarya University, Esentepe Campus, 54050 Sakarya, Turkey.

Necdet Bildik, Faculty of Art & Sciences, Department of Mathematics, Manisa Celal Bayar University, Muradiye Campus 45047, Manisa Turkey.

Kit Chan, Department of Mathematics & Statistics, Bowling Green State University, Bowling Green, Ohio 43403 USA.

Bijan Davvaz, Department of Mathematics, Yazd University, Yazd, 89195 Iran.

Ting-Song Du, Department of Mathematics, College of Science, China Three Gorges University, Yichang 443002, Hubei, P. R. China.

Vieru Dumitru, Department of Theoretical Mechanics, Technical University “Gheorghe Asachi” of Iasi, Boulevard D. Mangeron, nr. 59, 700050-Iasi, Romania.

Ji-Huan He,College of Textile and Clothing Engineering, Soochow University, 199 Ren-Ai Road , Suzhou Industrial Park, Suzhou 215123 China.

Kai Hormann, Faculty of Informatics, University of Lugano Lugano, Switzerland.

Siraj-ul-Islam, Department of Basic Sciences, University of Engineering and Technology, Peshawar Pakistan.

Ahmad Izani Bin Md Ismail, School of Mathematical Sciences, University of Sains Malaysia, 11800 USM, Penang, Malaysia.

Andrew Ledoan, Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, Tennessee 37403-2598 USA.

Muhammad Aslam Malik, Department of Mathematics, University of the Punjab, Lahore-5450, Pakistan.

Salah Mehdi, Department of Mathematics, University of Lorraine, 3 rue Augustin Fresnel, 57073 Metz cedex 03, France.

Ram Mohapatra, Department of Mathematics, College of Sciences, University of Central Florida, Orlando, FL 32816, USA.

Choonkil Park, Department of Mathematics, Hanyang University, Seoul 04763, Republic of Korea.

Haitao Qi, School of Mathematics and Statistics, Shandong University, Weihai, 26409, P. R. China.

Nor Haniza Sarmin, Department of Mathematical Sciences, Faculty of Science,Universiti Teknologi Malaysia, 81310 UTM Johor Bahru, Johor, Malaysia.

Alex R. Sepúlveda C. Department of Mathematic and Statistic, Universidad de La Frontera, Francisco Salazar 1145, Temuco-Chile, South America.

Muhammad Shabir, Department of Mathematics, Quaid-i-Azam University, Islamabad-44000 Pakistan.

Azad Akhter Siddiqui, Department of Mathematics, National University of Sciences and Technology, NUST Campus H-12, Islamabad-44000 Pakistan.

Haris Skokos, Department of Mathematics and Applied Mathematics, Faculty of Science, University of Cape Town, Mathematics Building, Upper Campus, Rondebosch, 7701South Africa.

Gunter Steinke, School of Mathematics and Statistics, University of Canterbury, Erskine Building, Private Bag 4800 Christchurch 8140New Zealand.

Managerial Secretary
Sumaira Hussain, Department of Mathematics, University of the Punjab, Lahore- Pakistan


 
  Navigations  
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
 
  Previous Issue
Vol. 55 (11-12) (2023)
 
  Online Contents  
 
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved